MathSciNet Relay Station
MathSciNet bibliographic data
MR2229623 (2007b:05191) 05C80 (60C05 60G42)
Móri, Tamás F. A surprising property of the Barabási-Albert random tree. Studia Sci. Math. Hungar. 43 (2006), no. 2, 265–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement